| Model Number |
MT20649-PNK |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, patient experienced a loss of connection between the transmitter and receiver.No additional patient or event information is available.No product or data was provided for investigation.The complaint confirmation could not be determined.A root cause could not be determined.